# SDR HNAA2013032700187

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 68,047 hours, 77,032 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dump Valve
- Part number: 2403001001
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER G6 RT OTBD ROLL SPOILER INDICATION WILL NOT RESET.  R & R NR1 SYSTEM, NR 2 ROLL LIFT DUMP VALVE IAW MM 27. OPS AND LEAK CHECKED GOOD.
